# SDR UALA2010082503138

- Difficulty date: August 25, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 74,944 hours, 12,128 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 2508A
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FILTER HOUSING BROKEN OFF OF RIGHT INBOARD SPOILER POWER CONTROL ACTUATOR CAUSING LOSS OF CENTER SYS HYDRAULIC FLUID.  REPLACED INBOARD SPOILER ON RIGHT WING PER AMM. OPERATION AND LEAK CHECKS ARE OKAY.
